Alert archive / Oklahoma / Tornado Warnings in 2015
Tornado Warning 45, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 7, 2015, 7:41 PM CDT for Love County, Oklahoma. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2015, 7:41 PM CDT (00:41 UTC)
- Expired
- May 7, 2015, 8:15 PM CDT
- In force
- 34 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Love County, OK
The radar
The Dallas/Ft Worth radar (KFWS), 142 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 4:33 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.7 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1673 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 942 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 380 m²/s²
- Significant tornado parameter
- 4.1
- Supercell composite
- 18.6
The text
As transmitted, in the capitals the NWS used until 2016.
345
WFUS54 KOUN 080041
TOROUN
OKC085-080115-
/O.NEW.KOUN.TO.W.0045.150508T0041Z-150508T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
741 PM CDT THU MAY 7 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN LOVE COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 815 PM CDT
* AT 741 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR GAINESVILLE...MOVING NORTH AT 25 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MARIETTA AND THACKERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3372 9715 3376 9719 3382 9720 3384 9717
3389 9718 3392 9722 3394 9700 3394 9699
3395 9695 3393 9699 3389 9698 3384 9703
3384 9704 3386 9707 3385 9709 3382 9705
3380 9709 3373 9709 3372 9712
TIME...MOT...LOC 0041Z 195DEG 20KT 3366 9716
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
..SPEG.3 follow-up statements
447
WWUS54 KOUN 080054
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
754 PM CDT THU MAY 7 2015
OKC085-080115-
/O.CON.KOUN.TO.W.0045.000000T0000Z-150508T0115Z/
LOVE OK-
754 PM CDT THU MAY 7 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHEASTERN LOVE COUNTY...
AT 752 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 4 MILES SOUTHEAST OF THACKERVILLE...MOVING NORTH AT 30
MPH. ROOF DAMAGE WAS REPORTED 8 MILES NORTHEAST OF GAINESVILLE
TEXAS FROM THIS STORM.
HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
MARIETTA AND THACKERVILLE.
LAT...LON 3376 9719 3382 9720 3384 9717 3389 9718
3392 9722 3394 9700 3394 9699 3395 9695
3393 9699 3389 9698 3384 9703 3384 9704
3386 9707 3385 9709 3382 9705 3380 9709
3373 9709 3372 9712 3372 9715
TIME...MOT...LOC 0052Z 200DEG 25KT 3377 9710
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
..SPEG.683
WWUS54 KOUN 080106
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
806 PM CDT THU MAY 7 2015
OKC085-080115-
/O.CON.KOUN.TO.W.0045.000000T0000Z-150508T0115Z/
LOVE OK-
806 PM CDT THU MAY 7 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR EAST
CENTRAL LOVE COUNTY...
AT 806 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 5 MILES SOUTHEAST OF MARIETTA...MOVING NORTH AT 30 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EAST CENTRAL LOVE COUNTY.
LAT...LON 3384 9713 3393 9710 3394 9700 3394 9699
3395 9695 3393 9699 3389 9698 3384 9703
3384 9704 3386 9707
TIME...MOT...LOC 0106Z 192DEG 26KT 3387 9707
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
..SPEG.053
WWUS54 KOUN 080114
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
814 PM CDT THU MAY 7 2015
OKC085-080123-
/O.EXP.KOUN.TO.W.0045.000000T0000Z-150508T0115Z/
LOVE OK-
814 PM CDT THU MAY 7 2015
...THE TORNADO WARNING FOR EAST CENTRAL LOVE COUNTY WILL EXPIRE AT
815 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARS CAPABLE OF PRODUCING A TORNADO. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.
LAT...LON 3384 9713 3393 9710 3394 9700 3394 9699
3395 9695 3393 9699 3389 9698 3384 9703
3384 9704 3386 9707
TIME...MOT...LOC 0110Z 195DEG 20KT 3387 9707
$$
..SPEG.What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 7, 6:43 PM CDT, 58 minutes earlier.
Area forecast discussion, May 7, 6:43 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
643 PM CDT THU MAY 7 2015
.DISCUSSION...
THE 00Z AVIATION DISCUSSION FOLLOWS....
&&
.AVIATION...
THE CURRENT CLUSTER OF TSRA WILL CONTINUE TO MOVE GENERALLY E
THIS EVENING...DEPARTING THE LAST TAF SITES /KPNC...KOKC...KOUN/
AROUND 01Z. A FEW SHRA/TSRA MAY AFFECT THE KSPS AREA UNTIL ABOUT
04Z...BUT ARE NOT CURRENTLY EXPECTED TO PASS OVER THE AIRPORT.
WINDS ASSOCIATED WITH A MESOHIGH /AN AREA OF HIGH PRESSURE CREATED
BY A CLUSTER OF THUNDERSTORMS/ WILL RESULT IN AN UNUSUAL WIND
PATTERN THIS EVENING. GENERALLY...WINDS WILL FLOW AWAY FROM THE
MESOHIGH IN ALL DIRECTIONS...MODIFIED SOMEWHAT BY THE PREVAILING
S FLOW. WINDS SHOULD ALL TURN BACK AROUND TO S/SSE BY MIDNIGHT.
SOME STRATUS IS LIKELY IN THE MORNING...AND A FEW SHRA/TSRA WILL
BE POSSIBLE...BUT NOT LIKELY. TSRA...SOME SEVERE AGAIN...ARE MORE
LIKELY TOMORROW AFTERNOON AND EVENING...OVER ESSENTIALLY THE
ENTIRE REGION.
CMS
&&
.PREV DISCUSSION... /ISSUED 344 PM CDT THU MAY 7 2015/
DISCUSSION...
A LARGE GROUP OF THUNDERSTORMS DEVELOPED DURING THE DAY
TODAY...AND IS FORECAST TO CONTINUE ITS SLOW MARCH TOWARD THE EAST
THIS EVENING. THIS RESULTS IN HIGH CHANCES FOR RAIN THIS
EVENING/OVERNIGHT FOR ALL BUT THE FAR WESTERN PART OF OUR FORECAST
AREA. SOME STORMS MAY BE SEVERE...MAINLY OVER THE SOUTHERN HALF OF
OUR AREA. IN ADDITION TO THESE STORMS...CONVECTION OVER COLORADO
AND KANSAS MAY BUILD INTO NORTHERN OKLAHOMA OVERNIGHT AND
TOMORROW MORNING.
STRONG TO SEVERE STORMS REMAIN IN THE FORECAST TOMORROW...AND
INCREASING VERTICAL WIND SHEAR WILL BE MORE SUPPORTIVE OF
SUPERCELL STRUCTURES AND THE RELATED SEVERE WEATHER
THREATS...MAINLY OVER THE WESTERN 2/3 OF OUR FORECAST AREA.
SATURDAY AT THIS POINT LOOKS LIKE A CLASSIC SEVERE WEATHER
SITUATION. MODELS CONTINUE TO SHOW A STRONG...NEGATIVELY-
TILTED...SHORTWAVE TROUGH MOVING NORTHEAST ACROSS THE CENTRAL HIGH
PLAINS...PROVIDING PLENTY OF SUPPORT FOR STORMS IN THE MODERATE
INSTABILITY AND HIGH-SHEAR ENVIRONMENT THAT IS EXPECTED.
AS THE WAVE EXITS TO THE NORTHEAST ON SUNDAY...IT WILL DRIVE A
COLD FRONT INTO OKLAHOMA AND NORTH TEXAS. THIS WILL BRING A
PROGRESSIVE END TO THE SEVERE WEATHER AS THE FRONT ADVANCES TOWARD
THE EAST. THE LAST OF THE STORMS SHOULD EXIT OUR SOUTHEAST
COUNTIES LATE SUNDAY OR EARLY MONDAY.
THE POST-FRONTAL REGIME SHOULD PROVIDE OKLAHOMA AND NORTH TEXAS
WITH A FEW DAYS OF MILD/COOL WEATHER AND RELATIVELY LOW CHANCES
FOR SHOWERS AND STORMS. SEVERE WEATHER IS VERY IMPROBABLE DURING
THIS PERIOD...MONDAY THROUGH WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 64 79 65 77 / 90 60 60 70
HOBART OK 63 79 64 77 / 50 70 30 70
WICHITA FALLS TX 66 79 66 79 / 70 70 50 60
GAGE OK 58 82 59 76 / 30 50 40 60
PONCA CITY OK 63 81 63 79 / 80 50 70 70
DURANT OK 68 81 66 79 / 90 40 70 70
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH SUNDAY EVENING FOR OKZ006>008-011>013-
015>048-050>052.
TX...FLOOD WATCH THROUGH SUNDAY EVENING FOR TXZ083>090.
&&
11/26/23Hazardous weather outlook, May 7, 11:54 AM CDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1154 AM CDT THU MAY 7 2015 OKZ004>048-050>052-TXZ083>090-081700- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1154 AM CDT THU MAY 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF CENTRAL AND SOUTHERN OKLAHOMA... AND WESTERN NORTH TEXAS. LOCATION... THE ENHANCED RISK AREA IS GENERALLY ALONG AND SOUTH OF A LINE FROM ELK CITY... TO CLINTON AND OKLAHOMA CITY... TO SEMINOLE OKLAHOMA. THIS INCLUDES ALL OF WESTERN NORTH TEXAS. A SLIGHT RISK IS FOR AREAS NORTH OF THIS LINE. TIMING... THROUGH MIDNIGHT BUT MOST WIDESPREAD AND SIGNIFICANT SEVERE STORMS ARE EXPECTED 2 PM TO MIDNIGHT. IMPACTS... HAIL UP TO THE SIZE OF TENNIS BALLS... WIND GUSTS UP TO 75 MPH... AND A FEW TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WITH THE STRONGER STORMS WHICH MAY RESULT IN FLASH FLOODING. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE SLIGHT RISK AREA SHOULD BE READY FOR SEVERE WEATHER OPERATIONS. DISCUSSION... THUNDERSTORMS THAT DEVELOPED IN THE TEXAS PANHANDLE AND WEST TEXAS THIS MORNING WILL CONTINUE TO MOVE EAST AND SPREAD ACROSS AT LEAST PARTS OF CENTRAL AND SOUTHERN OKLAHOMA... AND WESTERN NORTH TEXAS. OTHER THUNDERSTORMS COULD DEVELOP FURTHER NORTH LATE THIS AFTERNOON. INSTABILITY AND WIND SHEAR WILL BE SUFFICIENT FOR STRONG TO SEVERE STORMS THIS AFTERNOON AND TONIGHT. LARGE HAIL... DAMAGING WIND GUSTS... AND A FEW TORNADOES WILL BE POSSIBLE. THE POTENTIAL FOR SEVERE STORMS WILL DECREASE OVERNIGHT BUT THUNDERSTORMS COULD CONTINUE INTO EARLY FRIDAY. .HEAVY RAIN... FLASH FLOODING WILL BE POSSIBLE IN SOME LOCATIONS THIS AFTERNOON AND TONIGHT WITH ANY ADDITIONAL HEAVY RAIN. MAINSTEM RIVER FLOODING WILL ALSO CONTINUE IN SOME AREAS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .THUNDERSTORMS... A VERY ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH THE WEEKEND. SEVERE STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY DURING THE MID AFTERNOON INTO THE LATE EVENING. AT THIS TIME...SATURDAY MAY HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER AS A STRONG STORM SYSTEM APPROACHES THE SOUTHERN PLAINS. TORNADOES WILL BE POSSIBLE WITH STORMS FRIDAY AND SATURDAY. .HEAVY RAIN... ADDITIONAL HEAVY RAIN WILL BE POSSIBLE ACROSS THE AREA THROUGH THE WEEKEND. THIS COULD LEAD TO ADDITIONAL FLASH FLOODING AND MAINSTEM RIVER FLOODING. A FLOOD WATCH IS IN EFFECT THROUGH SUNDAY EVENING. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, May 7, 5:46 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 546 PM CDT THU MAY 7 2015 TXZ087-088-072330- KNOX TX-BAYLOR TX- 546 PM CDT THU MAY 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KNOX AND SOUTHERN BAYLOR COUNTIES UNTIL 630 PM CDT... AT 546 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GOREE...MOVING EAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... SEYMOUR...GOREE...RED SPRINGS...RHINELAND...BOMARTON AND SOUTHERN LAKE KEMP. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. && LAT...LON 3340 9957 3354 9968 3373 9919 3340 9900 TIME...MOT...LOC 2244Z 247DEG 23KT 3346 9950 MBS
Special weather statement, May 7, 5:49 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
549 PM CDT THU MAY 7 2015
OKZ045-046-050-TXZ090-072345-
CARTER OK-LOVE OK-JEFFERSON OK-CLAY TX-
549 PM CDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARTER...
NORTHWESTERN LOVE...JEFFERSON AND EAST CENTRAL CLAY COUNTIES UNTIL
645 PM CDT...
AT 549 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 6 MILES WEST OF LOCO TO 3 MILES EAST OF BELLEVUE...MOVING EAST
AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
WAURIKA...LONE GROVE...HEALDTON...WILSON...RINGLING...RYAN...
TERRAL...ADDINGTON...LEON...SUGDEN...OSCAR...GRADY...RUBOTTOM...
CORNISH...PETERSBURG AND COURTNEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3383 9745 3389 9745 3392 9749 3390 9759
3395 9759 3399 9767 3394 9773 3393 9776
3392 9776 3392 9778 3389 9778 3390 9780
3386 9783 3385 9787 3389 9798 3384 9798
3385 9801 3428 9798 3429 9731 3382 9737
TIME...MOT...LOC 2247Z 259DEG 26KT 3434 9780 3362 9796
MBSSpecial weather statement, May 7, 6:05 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
605 PM CDT THU MAY 7 2015
OKZ039>041-046-072330-
CARTER OK-MURRAY OK-GARVIN OK-STEPHENS OK-
605 PM CDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARTER...WEST
CENTRAL MURRAY...SOUTH CENTRAL GARVIN AND EASTERN STEPHENS COUNTIES
UNTIL 630 PM CDT...
AT 604 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RATLIFF
CITY...MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LAT...LON 3431 9751 3431 9756 3448 9757 3472 9739
3450 9714
TIME...MOT...LOC 2304Z 231DEG 22KT 3443 9751Special weather statement, May 7, 6:41 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
641 PM CDT THU MAY 7 2015
OKZ040-041-080015-
MURRAY OK-GARVIN OK-
641 PM CDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR MURRAY AND SOUTHEASTERN GARVIN
COUNTIES UNTIL 715 PM CDT...
AT 638 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
DAVIS...MOVING NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LAT...LON 3437 9720 3438 9722 3452 9736 3483 9694
3480 9693 3460 9693 3459 9686 3452 9684
TIME...MOT...LOC 2338Z 233DEG 35KT 3450 9722
..SPEG.Special weather statement, May 7, 6:43 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
643 PM CDT THU MAY 7 2015
OKZ045-046-050-080030-
CARTER OK-LOVE OK-JEFFERSON OK-
643 PM CDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CARTER...LOVE AND EAST
CENTRAL JEFFERSON COUNTIES UNTIL 730 PM CDT...
AT 643 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF LEON...MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ARDMORE...MARIETTA...LONE GROVE...WILSON...DICKSON...THACKERVILLE...
LEON...OVERBROOK...GRADY...LAKE MURRAY...RUBOTTOM...BURNEYVILLE...
PETERSBURG AND COURTNEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3376 9719 3382 9721 3385 9717 3392 9721
3386 9726 3389 9731 3385 9733 3388 9733
3382 9737 3382 9743 3391 9747 3390 9759
3395 9759 3399 9768 3410 9770 3427 9696
3384 9704 3385 9709 3375 9709 3373 9716
TIME...MOT...LOC 2340Z 245DEG 22KT 3382 9751
MBSSpecial weather statement, May 7, 7:35 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
735 PM CDT THU MAY 7 2015
OKZ050-080100-
LOVE OK-
735 PM CDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOVE COUNTY UNTIL
800 PM CDT...
AT 734 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
LINDSAY TEXAS...MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LAT...LON 3372 9715 3374 9717 3380 9721 3382 9720
3384 9717 3389 9718 3392 9721 3399 9716
3389 9699 3384 9704 3386 9707 3385 9709
3384 9709 3384 9706 3382 9705 3380 9709
3375 9708 3372 9712
TIME...MOT...LOC 0034Z 215DEG 21KT 3370 9721
..SPEG.The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:29 PM CDT | Areal Flood Advisory | OUN | Carter, Johnston, Love, Marshall | 2 hr |
| May 7, 7:35 PM CDT | Special Weather Statement | OUN | Love | 25 min |
| May 7, 8:27 PM CDT | Special Weather Statement | OUN | Bryan | 33 min |
| May 7, 8:34 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Marshall | 41 min |
| May 7, 9:41 PM CDT | Special Weather Statement | OUN | Atoka | 34 min |
| May 7, 9:57 PM CDT | Areal Flood Advisory | OUN | Bryan, Marshall | 2 hr |
| May 7, 11:58 PM CDT | Flash Flood Warning | OUN | Bryan | 3 hr |
| May 8, 2:23 AM CDT | River Flood Warning | OUN | Bryan | 28 hr |
| May 8, 4:36 AM CDT | Dense Fog Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 17 more | 5 hr |
| May 8, 12:30 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 45 min |
| May 8, 1:10 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa | 50 min |
| May 8, 1:55 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Greer, Jackson, Kiowa | 50 min |
| May 8, 1:57 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 48 min |
| May 8, 2:26 PM CDT | River Flood Warning | OUN | Jackson, Kiowa, Tillman | 54 hr |
| May 8, 2:26 PM CDT | River Flood Warning | OUN | Comanche, Cotton | 3 days |
| May 8, 2:33 PM CDT | Special Weather Statement | OUN | Caddo, Washita | 42 min |
| May 8, 2:41 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 49 min |
| May 8, 2:48 PM CDT | Areal Flood Advisory | OUN | Greer, Harmon, Jackson, Kiowa, Washita | 3 hr |
| May 8, 3:21 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 39 min |
| May 8, 3:23 PM CDT | Special Weather Statement | OUN | Canadian | 37 min |
| May 8, 3:55 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Washita | 50 min |
| May 8, 3:55 PM CDT | Tornado Warning | OUN | Jackson, Tillman | 50 min |
| May 8, 4:02 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady, Kingfisher | 43 min |
| May 8, 4:16 PM CDT | Flash Flood Warning | OUN | Caddo, Greer, Harmon, Jackson, Kiowa, Washita | 3 hr |
| May 8, 4:27 PM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Cleveland, Grady, Kiowa, McClain and 1 more | 6 hr |
| May 8, 4:28 PM CDT | Tornado Warning | OUN | Tillman | 47 min |
| May 8, 4:37 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Kiowa, Washita | 38 min |
| May 8, 4:40 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 50 min |
| May 8, 4:52 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 38 min |
| May 8, 4:54 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 51 min |
| May 8, 5:05 PM CDT | Tornado Warning | OUN | Cotton, Tillman | 40 min |
| May 8, 5:10 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 50 min |
| May 8, 5:37 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens, Tillman | 68 min |
| May 8, 5:42 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 48 min |
| May 8, 6:01 PM CDT | Special Weather Statement | OUN | Cleveland | 29 min |
| May 8, 6:04 PM CDT | Special Weather Statement | OUN | Comanche | 26 min |
| May 8, 6:08 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Pottawatomie | 52 min |
| May 8, 6:14 PM CDT | Tornado Warning | OUN | Cotton, Jefferson | 46 min |
| May 8, 6:20 PM CDT | Areal Flood Advisory | OUN | Kay, Noble, Payne | 3 hr |
| May 8, 6:29 PM CDT | Special Weather Statement | OUN | Stephens | 31 min |
| May 8, 6:30 PM CDT | Flash Flood Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 4 hr |
| May 8, 6:39 PM CDT | Areal Flood Advisory | OUN | Canadian, Lincoln, Logan, Noble, Oklahoma, Payne | 3 hr |
| May 8, 6:41 PM CDT | Special Weather Statement | OUN | Greer, Harmon, Jackson, Tillman | 64 min |
| May 8, 6:45 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Jefferson, Stephens | 75 min |
| May 8, 6:53 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 4 hr |
| May 8, 6:53 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 52 min |
| May 8, 6:56 PM CDT | Tornado Warning | OUN | Jefferson | 35 min |
| May 8, 6:59 PM CDT | Tornado Warning | OUN | Lincoln, Pottawatomie, Seminole | 31 min |
Nearby
Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.